# SDR AU960839

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Clutch
- Part number: 9036001
- Condition: Slipped
- Location: Lg Ext-Retract S
- Stage of operation: CL
- Nature of condition: O, N
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR SELECTOR VALVE ACTUATOR CLUTCH SLIPPING
